# SDR CALA2021071201076

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 104,178 hours, 22,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Damaged
- Location: Bs 1460 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0465. AD 2020-05-25 PREVIOUS REINFORCING FRAME REPAI R LOCATED IN INSPECTION AREA STA 1460 S25L-26L REMOVED AND REPLACED FRAME P/N 146N1029-11 AND FAIL SAFE CHORD P /N 146N1035-7 AT STA 1460 S24L-24R IAW BOEING DRW 146N1014 AND B 757 SRM 51-40-02 AND EC/RA 5302-01031. SEE PARTIAL WORK ON BACK AND PWS PAGES 1 AND 2. SEE EA 5310-07582 ADD EMP:V931857
